# SDR USAA2013041500007

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 41,605 hours, 15,069 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: D3247090100200
- Condition: Damaged
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO CLT GOT "G HYD RSVR LO LVL" ECAM MESSAGE, AN EMERGENCY WAS DECLARED AND CAPTAIN REQUESTED EMERGENCY EQUIPMENT AT THE RUNWAY.  FLIGHT LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI TO THE GATE.  REPLACED NORMAL BRAKE LINE IN AFT CARGO COMPARTMENT IAW AIRBUS MAINTENACE MANUAL 20-23-11.  NO LEAKS NOTED.
